MAUDE Adverse Event Report: CREAGH MEDICAL LTD DYNAMIS HP; PTA CATHETER

CREAGH MEDICAL LTD DYNAMIS HP; PTA CATHETER
Model Number UHP75124
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported a balloon burst during the procedure at 17 atmospheres.No harm to patient.
 
Additional Manufacturer Narrative
Follow up report to add information not known at the time of original report such as investigation type, findings and conclusion.
 
Event or Problem Description
Follow up report for (b)(6), mfr report: 3005994106-2019-00007.

Brand Name
DYNAMIS HP
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD
ida business park
ballinasloe, H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD
ida business park
ballinasloe, galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
shane costello
ida business park
ballinasloe, H53 K-8P4
EI   H53 K8P4
MDR Report Key8803241
Report Number3005994106-2019-00007
Device Sequence Number326682
Product Code LIT
UDI-Device Identifier05391525783345
UDI-Public05391525783345
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUHP75124
Device Catalogue NumberUHP75124
Device Lot Number21801330
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown